Red patches on my groin and buttocks...

by Snehal
(Udupi,Karnataka,India)

It's been a year now since I have been suffering from the So-called fungal infection (because whenever I go to any doctor, they say it is a fungal infection).

I have been applying keto b cream in the affected area (groin and buttocks) for a year now. After using for some time, the affected area becomes blackish and then disappears. When I stop applying the cream, it comes back.

I am so obsessed with it that I don't understand what to do because doctors only prescribe creams; I have wasted so much money on them. This infection has affected our family. My mom, brother and I have the same kind of infection....please help me in curing....I want to remedy this once and for all...thank you

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Comments.

Leave your thoughts or advice...

Do you have something to share about this?

[ ? ]

Upload 1-4 Pictures or Graphics (optional)[ ? ]

 

Click here to upload more images (optional)

Author Information (optional)

To receive credit as the author, enter your information below.

(first or full name)

(e.g., City, State, Country)

Submit Your Contribution

  •  submission guidelines.


(You can preview and edit on the next page)

What Other Visitors Have Said

Click below to see contributions from other visitors to this page...

Not an allergy 
Hi Tracy! Thanks for your reply. It might be eczema too! I dont know. I am just so frustrated as I started doing nails because I love beautiful …

Click here to write your own.








Search this site...




The benefits of Aloe Vera



Make your own sugar scrub!